MathSciNet Relay Station
MathSciNet bibliographic data
MR810991 92A15
Hethcote, Herbert W.; Thieme, Horst R. Stability of the endemic equilibrium in epidemic models with subpopulations. Math. Biosci. 75 (1985), no. 2, 205–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement